# SDR AUS20021014

- Difficulty date: September 10, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7110 · Engine Cowling System
- Part: Screw
- Condition: Missing
- Location: Engine Cowling S
- Part time: 7,933 cycles
- Component: Engine Cowling S, Lyc, IO540K1B5
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE COWL SCREW MISSING. SCREW IS LOCATED ON THE FORWARD INBOARD SIDE OF THE LH COWL.
